# SDR IXXA070058O

- Difficulty date: December 6, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 98,397 hours, 25,747 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Squat Switch
- Part time: 98,397 hours, 25,747 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, WHEN LEFT AIR CONDITIONER PACK MADE A LOUD BANG, TURNED ON AND MADE EXCESSIVE NOISE WHILE TURNED ON.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIR CONDITIONER PACK AND FOUND LEFT GROUND CONTROL RELAY STUCK VIA LEFT SQUAT SWITCH CLEANED ELECTRICAL CONNECTOR AND RESEATED TO LEFT SWITCH.  OPERATIONAL CHECK WAS GOOD IAW DC8 MAINTENANCE MANUAL 21-55-5.  AIRCRAFT WAS RETURNED TO SERVICE.
